Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Chen, F.; Kolisch, R.; Wang, L; Mu, C. 
Nicht-TUM Koautoren:
ja 
Kooperation:
international 
Titel:
An estimation of distribution algorithm and new computational results for the stochastic resource-constrained project scheduling problem 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Flexible Services and Manufacturing Journal 
Journal gelistet in FT50 Ranking:
nein 
Jahr:
2015 
Band / Volume:
27 (4) 
Seitenangaben Beitrag:
585-605 
Hinweise:
available online 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisziplinarität:
Nein